Vol. 8, Issue 2 (December 2013)

 AAM logo

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466

Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088

Associate Editor:
Associate Editor:
Assistant Editor:
Dr. Dimitar P. Michev Dr. Jian-ao Lian
dimichev@pvamu.edu jilian@pvamu.edu

Vol. 8, Issue 2 (December 2013)                                                                                               pp. 333 – 801



(1) H. M. Srivastava and Praveen Agarwal
Certain Fractional Integral Operators and the Generalized Incomplete Hydrogeometric Functions, 333 – 345
PDF Document

(2) L. Tadj and G. Choudhury
The Queue with Unreliable Server, Delayed Repairs, and Bernoulli Vacation Schedule under -Policy, 346-365
PDF Document

(3) Munther R. Al Shami, A. R. Mugdadi, R. R. Nigmatullin and S. I. Osokin
Application of Fractional Moments for Comparing Random Variables with Varying Probability Distributions, 366 – 390
PDF Document

(4) Ehsan Bahrami Samani
Local Influence in Bayesian Elliptically Contoured-Ordinal Model for Mixed Data, 391 – 403
PDF Document

(5) F. Razi, E. Bahrami Samani and M. Ganjali
Analysis of Mixed Correlated Bivariate Negative Binomial and Continuous Responses, 404 – 415
PDF Document

(6) Shyam Sundar, Rajan K. Sharma and Ram Naresh
Modelling the Role of Cloud Density on the Removal of Gaseous Pollutants and Particulate Matters from the Atmosphere,416 – 435
PDF Document

(7) J. Prathap and J. C. Umavathi
Dispersion of a Solute in Hartmann Two Fluid Flow between Two Parallel Plates, 436 – 464
PDF Document

(8) A. M. Siddiqui, Hameed Ashraf, T. Haroon and A. Walait
Analytic Solution for the Drainage of Sisko Fluid Film Down a Vertical Belt, 465-480
PDF Document

(9) S. U. Siddiqui, Geeta and Sapna
Mathematical Modelling of Blood Flow through Catheterized Artery under the Influence of Body Acceleration with Slip
Velocity, 481 – 494
PDF Document

(10) Nzerem Francis Egenti and Alozie Harrieth Nkechi
The Underlying Physiology of Arterial Pulse Wave Morphology in Spatial Domain, 495 – 505
PDF Document

(11) Ani E. Garcia and Daniel N. Riahi
The Two-Phase Arterial Blood Flow with or without a Catheter and in the Presence of a Single or Multi Stenosis, 506 – 522
PDF Document

(12) T. Akbarian and M. Keyanpour
A New Approach to the Numerical Solution of Fractional Order Optimal Control Problems, 523 – 534
PDF Document

(13) Rahmat Darzi and Bahar Mohammadzadeh
New Existence Results to Solution of Fractional Boundary Value Problems, 535 – 552
PDF Document

(14) E. M. E. Zayed and A. H. Arnous
Exact Traveling Wave Solutions of Nonlinear Pdes in Mathematical Physics Using the Modified Simple Equation Method,553 – 572
PDF Document

(15) A. Rezaei, A. Borumand Saeid and R. A. Borzooei
Relation between Hilbert Algebras and BE– Algebras, 573– 584
PDF Document

(16) Thiagarajan Revathi
Asymptotic Properties of Solutions of Two Dimensional Neutral Difference Systems, 585 – 595
PDF Document

(17) Kuldip Raj and Sunil K. Sharma
Some New Sequence Spaces, 596 – 613
PDF Document

(18) Ghulam Mustafa and Muhammad Zahid
Numerical Algorithm for Analysis of n-ary Subdivision Schemes, 614 – 630
PDF Document

(19) R. K. Saxena, J. Ram and D. Kumar
Generalized Fractional Integral of the Product of Two Aleph-Functions, 631 – 646
PDF Document

(20) Smita Tapaswini and S. Chakraverty
Numerical Solution of Fuzzy Arbitrary Order Predator-Prey Equations, 647 – 672
PDF Document

(21) Hande Gunay Akdemir and Fatma Tiryaki
Using Fuzzy Linear Regression to Estimate Relationship between Forest Fires and Meteorological Conditions, 673 – 683
PDF Document

(22) Bimal Kumar Misgra and Apeksha Prajapati
Spread of Malicious Objects in Computer Network: A Fuzzy Approach, 684 – 700
PDF Document

(23) V. Kanwar, Sanjeev Kumar and Ramandeep Behl
Several New Families of Jarratt’s Method for Solving Systems of Nonlinear Equations, 701 – 716
PDF Document

(24) Akram B. Attar
Reducibility of Eulerian Graphs and Digraphs, 717 – 732
PDF Document

(25) B. Boutabia-Cheraitia and Abdenacer Makhlouf
Graphic Illustration of the Transmission Resonances for the Particles, 733 – 740
PDF Document

(26) Gurjinder Singh, V. Kanwar and Saurabh Bhatia
Exponentially Fitted Variants of the Two-Step Adams-Bashforth Method for the Numerical Integration of Initial Problems, 741 – 755
PDF Document

(27) Muhammed Cinar, Murat Karakas and Mikail Et
Some Geometric Properties of a New Type Metric Space, 756 – 766
PDF Document

(28) Juan E. Napoles Valdes
A Note on the Qualitative Behavior of Some Second Order Nonlinear Equation, 767 – 776
PDF Document

(29) D. C. Mishra and R. K. Sharma
Grayscale-image encryption using Random Hill Cipher over S Ln(F) associated with Discrete Wavelet Transformation, 777– 791
PDF Document

(30) H. Jafari and S. Gharbavy
Application of the Optimal Asymptotic Method for Solving the Cauchy Reaction-Diffusion Problem, 792-801
PDF Document